On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.90.217.44
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l'ENS - Titles - série 4, 47 (2014)

Titles

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 47, fascicule 1 (2014)

Joseph Ayoub
La réalisation étale et les opérations de Grothendieck
Annales scientifiques de l'ENS 47, fascicule 1 (2014), 1-145
Download the document
Abstract and full text

Benoît Collins, Camille Male
The strong asymptotic freeness of Haar and deterministic matrices
Annales scientifiques de l'ENS 47, fascicule 1 (2014), 147-163
Download the document
Abstract and full text

Thomas Barnet-Lamb, Toby Gee, David Geraghty, Richard Taylor
Local-global compatibility for l=p, II
Annales scientifiques de l'ENS 47, fascicule 1 (2014), 165-179
Download the document
Abstract and full text

Olivier Gues, Guy Métivier, Mark Williams, Kevin Zumbrun
Viscous boundary layers in hyperbolic-parabolic systems with Neumann boundary conditions
Annales scientifiques de l'ENS 47, fascicule 1 (2014), 181-243
Download the document
Abstract and full text


ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 47, fascicule 2 (2014)

Yair Minsky, Barak Weiss
Cohomology classes represented by measured foliations, and Mahler's question for interval exchanges
Annales scientifiques de l'ENS 47, fascicule 2 (2014), 245-284
Download the document
Abstract and full text

Max Lieblich, Davesh Maulik, Andrew Snowden
Finiteness of K3 surfaces and the Tate conjecture
Annales scientifiques de l'ENS 47, fascicule 2 (2014), 285-308
Download the document
Abstract and full text

Dawei Chen, Martin Möller
Quadratic differentials in low genus: exceptional and non-varying strata
Annales scientifiques de l'ENS 47, fascicule 2 (2014), 309-369
Download the document
Abstract and full text

Semyon Dyatlov, Colin Guillarmou
Microlocal limits of plane waves and Eisenstein functions
Annales scientifiques de l'ENS 47, fascicule 2 (2014), 371-448
Download the document
Abstract and full text

Yves André
Solution algebras of differential equations and quasi-homogeneous varieties: a new differential Galois correspondence
Annales scientifiques de l'ENS 47, fascicule 2 (2014), 449-467
Download the document
Abstract and full text


ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 47, fascicule 3 (2014)

Pierre Germain, Nader Masmoudi
Global existence for the Euler-Maxwell system
Annales scientifiques de l'ENS 47, fascicule 3 (2014), 469-503
Download the document
Buy the book
Abstract and full text

Shuji Saito, Kanetomo Sato
Zero-cycles on varieties over p-adic fields and Brauer groups
Annales scientifiques de l'ENS 47, fascicule 3 (2014), 505-537
Download the document
Buy the book
Abstract and full text

Carlos E. Kenig, Gustavo Ponce, Luis Vega
A theorem of Paley-Wiener type for Schrödinger evolutions
Annales scientifiques de l'ENS 47, fascicule 3 (2014), 539-557
Download the document
Buy the book
Abstract and full text

Frédéric Bernicot, Sahbi Keraani
On the global well-posedness of the 2D Euler equations for a large class of Yudovich type data
Annales scientifiques de l'ENS 47, fascicule 3 (2014), 559-576
Download the document
Buy the book
Abstract and full text

Steve Hofmann, José María Martell
Uniform rectifiability and harmonic measure I: Uniform rectifiability implies Poisson kernels in L^p
Annales scientifiques de l'ENS 47, fascicule 3 (2014), 577-654
Download the document
Buy the book
Abstract and full text


ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 47, fascicule 4 (2014)

Matthew Emerton, David Helm
The local Langlands correspondence for GL_n in families
Annales scientifiques de l'ENS 47, fascicule 4 (2014), 655-722
Download the document
Buy the book
Abstract and full text

Miaofen Chen
Composantes connexes géométriques de la tour des espaces de modules de groupes p-divisibles
Annales scientifiques de l'ENS 47, fascicule 4 (2014), 723-764
Download the document
Buy the book
Abstract and full text

Yonatan Harpaz, Alexei N. Skorobogatov
Singular curves and the étale Brauer-Manin obstruction for surfaces
Annales scientifiques de l'ENS 47, fascicule 4 (2014), 765-778
Download the document
Buy the book
Abstract and full text

Henri Darmon, Victor Rotger
Diagonal cycles and Euler systems I: A p-adic Gross-Zagier formula
Annales scientifiques de l'ENS 47, fascicule 4 (2014), 779-832
Download the document
Buy the book
Abstract and full text

Bhargav Bhatt, Aise Johan de Jong
Lefschetz for Local Picard groups
Annales scientifiques de l'ENS 47, fascicule 4 (2014), 833-849
Download the document
Buy the book
Abstract and full text


ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 47, fascicule 5 (2014)

Alexander Bufetov, Giovanni Forni
Limit Theorems for Horocycle Flows
Annales scientifiques de l'ENS 47, fascicule 5 (2014), 851-903
Download the document
Buy the book
Abstract and full text

Christophe Breuil, Fred Diamond
Formes modulaires de Hilbert modulo p et valeurs d'extensions entre caractères galoisiens
Annales scientifiques de l'ENS 47, fascicule 5 (2014), 905-974
Download the document
Buy the book
Abstract and full text

Pekka Koskela, Päivi Lammi, Vesna Manojlović
Gromov hyperbolicity and quasihyperbolic geodesics
Annales scientifiques de l'ENS 47, fascicule 5 (2014), 975-990
Download the document
Buy the book
Abstract and full text

Zsolt Patakfalvi
Semi-positivity in positive characteristics
Annales scientifiques de l'ENS 47, fascicule 5 (2014), 991-1025
Download the document
Buy the book
Abstract and full text


ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 47, fascicule 6 (2014)

Juan Rivera-Letelier, Weixiao Shen
Statistical properties of one-dimensional maps under weak hyperbolicity assumptions
Annales scientifiques de l'ENS 47, fascicule 6 (2014), 1027-1083
Download the document
Abstract and full text

Vincent Delecroix, Pascal Hubert, Samuel Lelièvre
Diffusion for the periodic wind-tree model
Annales scientifiques de l'ENS 47, fascicule 6 (2014), 1085-1110
Download the document
Abstract and full text

David Witt Nyström
Transforming metrics on a line bundle to the Okounkov body
Annales scientifiques de l'ENS 47, fascicule 6 (2014), 1111-1161
Download the document
Abstract and full text

Raf Cluckers, Julia Gordon, Immanuel Halupczok
Local integrability results in harmonic analysis on reductive groups in large positive characteristic
Annales scientifiques de l'ENS 47, fascicule 6 (2014), 1163-1195
Download the document
Abstract and full text